I am on combined pill for almost a year.I have a regular cycle 21 days pill and 7 days free period (with almost normal bleeding).This month I have noticed the withdrawal bleeding has become a little less compared to the past few months.Its not that I am pregnant as my preg tests came negative and also I dont seem to have an symptoms of pregnancy. I also had sex only twice and that too both on pill free days. Is it normal for the withdrawal bleeds to get lesser and lesser with time.should i be worried and change pills?
Volunteer Assistant Director
Member # 90293
hi stargazer81 and welcome to the scarleteen message boards,
Having a lighter withdrawal bleed is not anything to be concerned about. One of the things the birth control pill does is to reduce the amount of uterine lining that is created. The uterine lining is what comes out during a withdrawal bleed, so if there is less lining, there will be a lighter withdrawal bleed.
Some people find that their withdrawal bleeds get lighter over time, while other people find that some bleeds are lighter than others. Either way, again, this isn't any sign that something is wrong.
-------------------- Robin Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.